# SDR IPXA10563278

- Difficulty date: October 5, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 1020 TO 1040, BL 0 TO RBL 25 FLOORBOARD IS DELAMINATED AT EDGES AND HAS DAMAGED INSERTS.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
